International Journal of Mathematics and Mathematical Sciences
Volume 11 (1988), Issue 2, Pages 413-415

An inverse problem for biharmonic equation

A. G. Ramm

Department of Mathematics, Cardwell Hall, Kansas State University, Manhattan 66506, KS , USA

Received 18 March 1987

Copyright © 1988 A. G. Ramm. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


An inhomogeneity immersed in a medium is found from the measurements of the elastic field on the surface of the medium.